Abstract and Applied Analysis

Reducibility for a Class of Almost-Periodic Differential Equations with Degenerate Equilibrium Point under Small Almost-Periodic Perturbations

Wenhua Qiu and Jianguo Si

Full-text: Open access

Abstract

This paper focuses on almost-periodic time-dependent perturbations of an almost-periodic differential equation near the degenerate equilibrium point. Using the KAM method, the perturbed equation can be reduced to a suitable normal form with zero as equilibrium point by an affine almost-periodic transformation. Hence, for the equation we can obtain a small almost-periodic solution.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 386812, 9 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512162

Digital Object Identifier
doi:10.1155/2013/386812

Mathematical Reviews number (MathSciNet)
MR3132558

Zentralblatt MATH identifier
1295.34051

Citation

Qiu, Wenhua; Si, Jianguo. Reducibility for a Class of Almost-Periodic Differential Equations with Degenerate Equilibrium Point under Small Almost-Periodic Perturbations. Abstr. Appl. Anal. 2013 (2013), Article ID 386812, 9 pages. doi:10.1155/2013/386812. https://projecteuclid.org/euclid.aaa/1393512162


Export citation

References

  • N. N. Bogoljubov, A. Yu. Mitropolskii, and A. M. Samoilenko, Methods of Accelerated Convergence in Nonlinear Mechanics, Springer, New York, NY, USA, 1976, The Original Russian Edition: Metod Uskorennoj Schodimosti v Nelinejnoj Mechanike, Naukova Dumka, Kiev, Ukraine, 1969.
  • J. Moser, “Convergent series expansions for quasi-periodic motions,” Mathematische Annalen, vol. 169, no. 1, pp. 136–176, 1967.
  • À. Jorba and C. Simó, “On quasi-periodic perturbations of elliptic equilibrium points,” SIAM Journal on Mathematical Analysis, vol. 27, no. 6, pp. 1704–1737, 1996.
  • À. Jorba and C. Simó, “On the reducibility of linear differential equations with quasiperiodic coefficients,” Journal of Differential Equations, vol. 98, no. 1, pp. 111–124, 1992.
  • J. Xu and S. Jiang, “Reducibility for a class of nonlinear quasi-periodic differential equations with degenerate equilibrium point under small perturbation,” Ergodic Theory and Dynamical Systems, vol. 31, no. 2, pp. 599–611, 2011.
  • J. X. Xu and J. G. You, “Reducibility of linear differential equations with almost periodic coefficients,” Chinese Annals of Mathematics A, vol. 17, no. 5, pp. 607–616, 1996 (Chinese).
  • H. Rüssmann, “On the one-dimensional Schrödinger equation with a quasiperiodic potential,” Annals of the New York Academy of Sciences, vol. 357, pp. 90–107, 1980.
  • J. Pöschel, “Small divisors with spatial structure in infinite-dimensional Hamiltonian systems,” Communications in Mathematical Physics, vol. 127, no. 2, pp. 351–393, 1990.
  • A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974.